RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2002, Volume 47, Issue 3, Pages 554–558 (Mi tvp3694)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

On the minimal condition of weak dependency in the central limit theorem for stationary sequences

A. G. Grin'

Omsk State University

Abstract: A minimal (in a certain sense) condition of weak dependency for stationary sequences is suggested which provides the validity of the central limit theorem.

Keywords: stationary sequences, weak dependency conditions, central limit theorem.

DOI: https://doi.org/10.4213/tvp3694

Full text: PDF file (560 kB)

English version:
Theory of Probability and its Applications, 2003, 47:3, 506–510

Bibliographic databases:

Received: 27.07.2000

Citation: A. G. Grin', “On the minimal condition of weak dependency in the central limit theorem for stationary sequences”, Teor. Veroyatnost. i Primenen., 47:3 (2002), 554–558; Theory Probab. Appl., 47:3 (2003), 506–510

Citation in format AMSBIB
\Bibitem{Gri02}
\by A.~G.~Grin'
\paper On the minimal condition of weak dependency in the central limit theorem for stationary sequences
\jour Teor. Veroyatnost. i Primenen.
\yr 2002
\vol 47
\issue 3
\pages 554--558
\mathnet{http://mi.mathnet.ru/tvp3694}
\crossref{https://doi.org/10.4213/tvp3694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1975909}
\zmath{https://zbmath.org/?q=an:1033.60024}
\transl
\jour Theory Probab. Appl.
\yr 2003
\vol 47
\issue 3
\pages 506--510
\crossref{https://doi.org/10.1137/S0040585X97979925}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3694
  • https://doi.org/10.4213/tvp3694
  • http://mi.mathnet.ru/eng/tvp/v47/i3/p554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sancetta A., “Distance between nonidentically weakly dependent random vectors and Gaussian random vectors under the bounded Lipschitz metric”, Statistics & Probability Letters, 75:3 (2005), 158–168  crossref  mathscinet  zmath  isi  scopus
    2. A. G. Grin', “On minimal conditions of the weak dependence in limit theorems for stationary sequences”, Theory Probab. Appl., 54:2 (2010), 307–317  mathnet  crossref  crossref  mathscinet  isi
    3. Grin A.G., “Minimalnye usloviya slaboi zavisimosti dlya lokalnoi predelnoi teoremy”, Matematicheskie struktury i modelirovanie, 2011, no. 24, 5–11  mathscinet  zmath  elib
    4. Sergey V. Chebotarev, “On limit distribution of sums of random variables”, Zhurn. SFU. Ser. Matem. i fiz., 9:1 (2016), 17–29  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:160
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020